# SDR DXTA2018011800487

- Difficulty date: January 17, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 12,578 hours, 10,029 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: SRP11003
- Condition: Failed
- Location: Thrust Reverser
- Part time: 12,578 hours, 12,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING,  THE RT THRUST REVERSER UNLOCK LIGHT CAME ON FOLLOWED BY THE ARM LIGHT. TURNED ON THE EMERGENCY STOW SWITCH PERFORMED MEMORY ITEMS FOLLOWED BY THE CHECKLIST. DECLARED THE EMERGENCY AND DIVERTED. LANDED WITHOUT INCIDENT.   REMOVED AND REPLACED THE RIGHT THRUST REVERSER INBD AND OTBD STOW SWITCHES WITH NEW AND REACTIVATED THE LT AND RT THRUST REVERSER AND OPS CHECKED GOOD IAW CMM 78-30-1 AND AMM 78-31-00-3.
